# SDR UIEA2018060701059

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 76,869 hours, 12,497 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: 49181313100
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBSTRIP ASSY CORRODED. NR 1 ENG RT THRUST REVERSER T/E AT THE R1 POSITION.  REMOVE AND REPLACED IAW SRM 51-40-02, REV 82.2,
